MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 05401674190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ldhi2 lactate dehydrogenase acc.To ifcc ver.2 results from two patient samples tested on the cobas c 111 w/o ise with serial number (b)(4).The initial result was not reported outside of the laboratory.The initial results were considered high which prompted the rerun of the patient samples.Sample 1: on (b)(6) 2023, the initial result was 663.9 u/l.The first repeat result was 214.8 u/l.The second repeat result was 223.3 u/l.Sample 2: on (b)(6) 2023, the initial result was 360.1 u/l.The first repeat result was 259.9 u/l.The second repeat result was 273.2 u/l.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed preventive maintenance.He cleaned the card and fan.He replaced the lamp, syringe seal and water filter.He performed an air/water calibration with successful results.He performed qc with successful results.This did not resolve the issue and the analyzer stopped.The water quality/conductivity was <1us.The field service representative (fsr) cleaned the water container.The qc was within specifications.The centrifugation was 5 minutes at 3500 rpm.The centrifugation time seems short as the centrifugation time would normally be around 10-15 minutes.Product labeling states "specimen collection and preparation plasma: li-heparin plasma.Plasma must be free from cells.Caution: plasma from primary tubes handled according to the manufacturers' instructions can still contain cells, leading to implausibly high results."; "limitations interference contamination with erythrocytes will elevate results, because the analyte level in erythrocytes is higher than in normal sera.The level of interference may be variable depending on the content of analyte in the lysed erythrocyte." the message log revealed several "failed to aspirate sample" alarms.Since on (b)(6) 2023, there have been several "photometer error" alarms.The customer stated that the lamp was changed more than 6 months ago and they do not have a lamp to replace it.Product labeling states "maintenance actions and their intervals the following table lists the maintenance actions and shows how frequently they need to be performed: six-monthly replace photometer lamp." the special wash programs necessary for avoiding carry-over have not been installed.Product labeling states "defining extra wash cycles extra wash cycles are used to minimize carry-over.You can define an extra wash cycle by manually defining the values." the investigation determined the event was consistent with a preanalytic issue at the customer site (short centrifugation time and erythrocytes in the sample tube).Preanalytic's are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
LDHI2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16742572
Report Number1823260-2023-01259
Device Sequence Number17479648
Product Code CFJ
UDI-Device Identifier04015630926961
UDI-Public04015630926961
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number05401674190
Device Lot Number69402701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown